MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ TRYPTICASE¿ SOY BROTH; SEE H.10

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ TRYPTICASE¿ SOY BROTH; SEE H.10
Model Number 297354
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name: culture media, non-selective and non-differential.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Initial reporter e-mail: (b)(6).
 
Event or Problem Description
It was reported that while using the bd bbl¿ trypticase¿ soy broth that there was contamination.The following information was provided by the initial reporter: customer states product exhibits low fill volume and contamination.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.

Brand Name
BD BBL¿ TRYPTICASE¿ SOY BROTH
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16056977
Report Number1119779-2022-01549
Device Sequence Number4896951
Product Code JSG
UDI-Device Identifier30382902973547
UDI-Public30382902973547
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/04/2023
Device Model Number297354
Device Catalogue Number297354
Device Lot Number2096756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown